American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49F99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] V. I. Oliker. The problem of embedding $S\sp n$ into ${\bf R}\sp {n+1}$ with prescribed Gauss curvature and its solution by variational methods . Trans. Amer. Math. Soc. 295 (1986) 291-303. MR 831200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Melvyn S. Berger and Martin Schechter. Embedding theorems and quasi-linear elliptic boundary value problems for unbounded domains . Trans. Amer. Math. Soc. 172 (1972) 261-278. MR 0312241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1